MathSciNet Relay Station
MathSciNet bibliographic data
MR1675037 46L54
Nica, Alexandru; Shlyakhtenko, Dimitri; Speicher, Roland Maximality of the microstates free entropy for $R$-diagonal elements. Pacific J. Math. 187 (1999), no. 2, 333–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement